# SDR ZW0A0107103

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 12,746 hours, 1,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 20121
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE EGRESS LIGHTING BETWEEN ROWS 24 AND 36 WERE INOP, DUE TO NORMAL USAGE. REPLACED TWO (2) FUSED P/N 2012-1 PER MM33-51-07.  LAST CHECK C 10/25/00 LAX   --- CLOSED ---
